Get your Health question answered in 3 easy steps

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I m having secondary ammerrhea, please advice

I'm having secondary ammerrhea, 2years no menstruation at all and I'm 27 yrs old married..I took hormone medicine but still no effect at all. I went to a doctor year 2009 to check and do scanning,the obgyn said there's no problem I just gain weight obgyn said to me.I'm really want to have a baby but its difficult for us because of my situation, and sometimes ther is sticky white and yellowish at my underwear and its smelly. Hope you can give me some advice. Thank you
Wed, 11 May 2011
Report Abuse
Question is related to
Drug/Medication ,   ,  
Medical Topics ,   ,  
  User's Response
hello
You are more likely to have secondary amenorrhea only if you:
Are obese
Exercise excessively and for long periods of time
Have less than 15% - 17% body fat
Have severe anxiety or emotional distress
Lose a lot of weight suddenly
other cause may be thyroid dysfunction
so go for thyroid profile done and blood test to check hormones level.
sticky white discharge indicate pelvic infection,cervical dysplasia or hpv
pap smear test will rule out exact cause.
ENT Specialist Dr. Puneet Maheshwari's  Response
hello
welcome to health care magic
Secondary amenorrhea occurs when a woman who has been having normal menstrual cycles stops getting her periods for 6 or more months.
Blood tests may be done to check hormone levels, including
Estradiol levels
Follicle stimulating hormone (FSH level)
Luteinizing hormone (LH level)
Prolactin level
Serum hormone levels such as testosterone levels
pap smear should also be done
*

Thyroid stimulating hormone (TSH)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My wife is having secondary amenorrhoea .we have a 7yr old kid.after delivery she started menstruating regularly from 8th month till about 1and1/2yrs back.now she menstrutes only on taking pills.her hormone levels are normal.she is 33yrs old with moderate built.we want to have another pregnancy but not possible due to this.kindly advice.

doctor1 MD

This is ,..fg. I have a serious problem. My husband Shyamsunder got a viral infection which later turned to a secondary bacterial infection and both his kidneys and liver have been affected. They have started dialysis for the kidney and put him on the ventilator. The problem is they are unable to control his liver infection. So I am sending you all the details. Can give advice on the line of treatment.

doctor1 MD

hi i am a girl of age 17.i have serious problem in my stomach. i have done usg many times. according to it my left ovary is not seen and there is some problem in my stomach. other thing like kidney, gall bladder are normal. my current doctor said i may have symptoms of tuberclosis.i am adviced to do cect test. this problem is getting me tensed. i have loss lot of weight, i can t eat properly even i am very much hungry as if i eat more which normally i should eat then my stomach starts paining.the major problem is that i have become very weak and for a long period of time i didn t have mensuration even i have less blood in my body, i can t sleep properly at night ,i feel very tired.please suggest me what had happen to me.

Recent questions on Neuroendocrinology

doctor1 MD

Dr I have low testosterone from my child hood but it was not noted though the reports speaks In the mean time I got married but I lose the desire of intercourse though love sex and could never able to discharge seman in my wifes vagina and unfortunately my marriaged broked, now I am 35 years of age and would be 36 very soon I am 180cm in hight and my weight is 101 kg I am trying to lose weight desperetly my current testastorene lable is 3.2ng/ml

doctor1 MD

I have been told by my doctor that I have high testosterone. I'm a 32 year old female. I also have bad skin and am on medication for it. I did not have bad skin until a couple of years ago. Is this from my testosterone level? Also, I heard that when you're pregnant you hair does not fall out. I'm pregnant and my hair is still falling out? is this due to testosterone?

doctor1 MD

I used to be a body builder and took some steroids. I have had 2 heart attacks and a quadruple bypass, and still get very out of breath. I am overweight now with not being able to exercise! but the main problem is I think i do not produce enough testosterone, and to much estrogen as my man boobs are really large in comparison with my body. I am on lots of heart tablets, and type 2 diabetic also. Can you help?

doctor1 MD

Hello, I am 25 years old and have recently discovered that I have Beta Thalassemia Minor. For the past year I find that I cannot sustain my erection during the length of the intercourse. I never seemed to have any problems before this. A recent test of Free and Total testosterone showed that I was borderline. Is there anything I could do to improve my situation?

doctor1 MD

Hi. When I was younger I had steroid treatment to increase my height, as steroid is known to increase growth hormones in adolescent boys. Now I have anxiety this treatment had effect on my bone, and the effects are permanent. Do bones renew and...

doctor1 MD

I take.10 synthroid and .15 hydrocortisone daily. I recently had blood test and cortisone without meds was .6 and my Free T4 was low at .98. I have suffered for over 1.5 months with dry mouth syndrome . I saw an ENT who told me to suck on lemon...

doctor1 MD

I, my name is XXXXXXX 45 years old, recently i was diagnosed by my doctor to have mood disorder with depression due to stress and fatigue from work... That result in a 3 1/2 months stop from work. Then he prescrided me this medication you must...